Garbagnati Alice

PROFESSORE ASSOCIATO
SSD
MAT/03 - GEOMETRIA
Settore concorsuale
01/A2 - GEOMETRIA E ALGEBRA

Contatti

Sede di lavoro

Via Saldini, 50
20133 MILANO (MI)

E-mail di ateneo
Sito web

Didattica

Ricerca

Pubblicazioni
  • Linear systems on rational elliptic surfaces and elliptic fibrations on K3 surfaces / A. Garbagnati, C. Salgado. - In: JOURNAL OF PURE AND APPLIED ALGEBRA. - ISSN 0022-4049. - 223:1(2019 Jan), pp. 277-300.
  • Smooth double covers of K3 surfaces / A. Garbagnati. - In: ANNALI DELLA SCUOLA NORMALE SUPERIORE DI PISA. CLASSE DI SCIENZE. - ISSN 2036-2145. - 19:1(2019), pp. 345-386.
  • Calabi–Yau 4-folds of Borcea–Voisin type from F-theory / A. Cattaneo, A. Garbagnati, M. Penegini. - In: PACIFIC JOURNAL OF MATHEMATICS. - ISSN 0030-8730. - 299:1(2019), pp. 1-31.
  • Calabi-Yau quotients of hyperkähler four-folds / C. Camere, A. Garbagnati, G. Mongardi. - In: CANADIAN JOURNAL OF MATHEMATICS-JOURNAL CANADIEN DE MATHEMATIQUES. - ISSN 0008-414X. - (2018). [Epub ahead of print]
  • Elliptic fibrations on covers of the elliptic modular surface of level 5 / F. Balestrieri, J. Desjardins, A. Garbagnati, C. Maistret, C. Salgado, I. Vogt (ASSOCIATION FOR WOMEN IN MATHEMATICS SERIES). - In: Women in Numbers Europe II : Contributions to Number Theory and Arithmetic Geometry / [a cura di] I.I. Bouw, E. Ozman, J. Johnson-Leung, R. Newton. - [s.l] : Springer, 2018. - ISBN 9783319749976. - pp. 159-197